# SDR HALA0800522

- Difficulty date: April 8, 2008
- Submitted: April 12, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,549 hours, 29,649 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Part number: 2780539103
- Part serial: 0557
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYSTEM DURING TAXI RIGHT BLEED ISOLATION VALVE EICAS MESSAGE RECEIVED.  UNABLE TO RESET.  REPLACED RIGHT ISOLATION VALVE PER AMMM 36-11-04, OPS CHECK LEAK CHECK OK.
